Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 325273, 11 pages
http://dx.doi.org/10.1155/2013/325273
Research Article

Fixed Points of Closed and Compact Composite Sequences of Operators and Projectors in a Class of Banach Spaces

Faculty of Science and Technology, University of the Basque Country, Campus of Leioa (Bizkaia), Apartado 644, Bilbao, 48940 Leioa, Spain

Received 29 August 2012; Accepted 28 November 2012

Academic Editor: Alicia Cordero

Copyright © 2013 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at Zentralblatt MATH
  2. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, NY, USA, 2006. View at Zentralblatt MATH
  3. R. E. Edwards, Functional Analysis. Theory and Applications, Dover Publications, Toronto, Canada, 1995. View at Zentralblatt MATH
  4. A. Feintuch, Robust Control Theory in Hilbert Space, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Plubtieng and R. Punpaeng, “A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 455–469, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Plubtieng and R. Punpaeng, “A new iterative method for equilibrium problems and fixed point problems of nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 548–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Ratchagit and K. Ratchagit, “Asymptotic stability and stabilization of fixed points for iterative sequence,” International Journal of Research and Reviews in Computer Science, vol. 2, no. 4, pp. 987–989, 2011. View at Google Scholar
  8. M. De la Sen, “Total stability properties based on fixed point theory for a class of hybrid dynamic systems,” Fixed Point Theory and Applications, vol. 2009, Article ID 826438, 19 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. N. Phat, Y. Khongtham, and K. Ratchagit, “LMI approach to exponential stability of linear systems with interval time-varying delays,” Linear Algebra and its Applications, vol. 436, no. 1, pp. 243–251, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. N. Phat and K. Ratchagit, “Stability and stabilization of switched linear discrete-time systems with interval time-varying delay,” Nonlinear Analysis. Hybrid Systems, vol. 5, no. 4, pp. 605–612, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Cordero and J. R. Torregrosa, “Variants of Newton's method using fifth-order quadrature formulas,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 686–698, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Cordero and J. R. Torregrosa, “Variants of Newton's method for functions of several variables,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 199–208, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C.-M. Chen and W. Y. Sun, “Periodic points and fixed points for the weaker (ϕ,ϕ)-contractive mappings in complete generalized metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 856974, 7 pages, 2012. View at Publisher · View at Google Scholar
  14. E. Karapinar and K. Saradangani, “Fixed point theory for cyclic (ϕ,ψ)-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Publisher · View at Google Scholar
  15. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Abkar and M. Gabeleh, “Results on the existence and convergence of best proximity points,” Fixed Point Theory and Applications, vol. 2010, Article ID 386037, 10 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. E. Karapınar, İ. M. Erhan, and A. Y. Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 239–244, 2012. View at Google Scholar
  18. H. H. Bauschke, “The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 202, no. 1, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Sadiq Basha, N. Shahzad, and R. Jeyaraj, “Optimal approximate solutions of fixed point equations,” Abstract and Applied Analysis, vol. 2011, Article ID 174560, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH